# SDR AALA201711279037

- Difficulty date: November 24, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 8,072 hours, 3,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN IN THE FORWARD GALLEY NEXT TO THE TRASH BIN HAS A MISSING LENS COVER.  INSTALLED LENS COVER PER AMM 33-51-03.  OPERATIONAL CHECK GOOD.
